|reactions to my meds
Sep 21, 2009
Response from Dr. Henry
Determining the cause of itching and skin lesions after starting an effective new HIV regimen consisting of 4 drugs can be a challenge. Often skin lesions flare up after starting effective treatment as a result of an improving immune system (CD4 count recovery). Each of your HIV meds can cause a rash occasionally so it can be a challenge to determine if one drug is the culprit if indeed the drugs themselves are the direct cause.A thorough history, examination, and sometimes a referral to a dermatologist is often needed to sort out what is the likely cause of a rash. It is possible that it is something you are eating but most often a food item is not the cause of a rash as you are describing. KH
Irritation on throat and chest
Risk of infection
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.